# SDR 2008UALA00281

- Difficulty date: January 15, 2008
- Submitted: January 18, 2008
- Operation: Air carrier
- Aircraft: N667UA
- Make and model: Boeing 767322
- Aircraft serial: 29239
- Aircraft time: 32,928 hours, 9,437 cycles
- Engine: Pwa PW4052
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge Bracket
- Condition: Cracked
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING INBOARD FLAP, FORE TO AFT FLAP CENTER HINGE BRACKET CRACKED.  ACP EQ5256 TE FLAP FITTING INSPECTION. MANDATED BY AD 2003-13-01.  REMOVED DAMAGED FLANGES. FABRICATED REPAIR DOUBLER. INSTALLED REPAIR ANGLES. ACFT OK FOR SERVICE.
